# SDR FDEA201009213603

- Difficulty date: September 21, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N943FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 23929
- Aircraft time: 64,335 hours, 22,005 cycles
- Engine: Rroyce RB211*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 310.5-324
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT STRINGER 3R BETWEEN STA 310.5-324.  REMOVED CORROSION IAW SRM 51-10-02. BLENDED AREA L=4",W=1",D=.020". ORIGINAL MATL.050", REMAINING MATL. .030". FOUND OUT OF LIMITS IAW SRM 53-00-03, FIG 101, DETAIL  REPAIRED S4R, AT BS 310.5-324, IAW SRM 53-00-53, FIG 201, REPAIR NR 1. THIS IS A CAT "A" MAJOR REPAIR, IAW  NOTE "K" OF SRM 53-00-53, FIG 201, REPAIR NR1. REPAIR PARTS WERE FABRICATED ON TRAVELERS T10/854291 AND T10/854292.
